# SDR CA120624001

- Difficulty date: June 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Part number: AN9294D
- Condition: Missing
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FIREFIGHTING OPERATIONS, WAS IN THE CIRCUIT AROUND A LAKE DOING THEIR PRE-WATER BOMBING LANDING CHECK, WHEN THE OTHER CL215 IN THE CIRCUIT RADIOED THAT ENG OIL & SMOKE WAS COMING FROM THE RT ENG OF THE FIRST CL215.  THE CREW SHUTDOWN THE ENG & FEATHERED THE PROP.  DECLARED AN EMER & MADE AN UNSCHEDULED LANDING BACK AT THE AIRPORT.  INVESTIGATION DISCOVERED THAT THE CAP THAT SHOULD HAVE BEEN INSTALLED ON THE ENG PRE-OILING PORT WAS MISSING.  THE ACFT HAD APPROX 30 HOURS SINCE ITS LAST MAJOR CHECK.  IT APPEARS THAT THE CAP WAS NOT TIGHTENED ON PROPERLY AFTER PRE-OILING THE RADIAL ENG IN THE SPRING, PRIOR TO ITS FIRST START UP.  NEW CAP WAS INSTALLED & ACFT RETURNED TO SERVICE.
